# SDR AALA201807179025

- Difficulty date: July 14, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 10,795 hours, 4,095 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ASSIST PRESSURE LOW. MAINTENANCE SERVICE R2 DOOR ASSIST CYLINDER PER AMM 52-22-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
